Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2011 (2011), Article ID 263621, 16 pages.
Some Common Fixed Point Theorems in Partial Metric Spaces
Many problems in pure and applied mathematics reduce to a problem of common fixed point of some self-mapping operators which are defined on metric spaces. One of the generalizations of metric spaces is the partial metric space in which self-distance of points need not to be zero but the property of symmetric and modified version of triangle inequality is satisfied. In this paper, some well-known results on common fixed point are investigated and generalized to the class of partial metric spaces.
J. Appl. Math., Volume 2011 (2011), Article ID 263621, 16 pages.
First available in Project Euclid: 15 March 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Karapınar, Erdal; Yüksel, Uğur. Some Common Fixed Point Theorems in Partial Metric Spaces. J. Appl. Math. 2011 (2011), Article ID 263621, 16 pages. doi:10.1155/2011/263621. https://projecteuclid.org/euclid.jam/1331818678